MathSciNet Relay Station
MathSciNet bibliographic data
MR1117781 60J60 (60J65 60J70)
Vallois, Pierre La loi Gaussienne inverse généralisée comme premier ou dernier temps de passage de diffusions. (French) [The generalized inverse Gaussian distribution as the first or last passage time for diffusions] Bull. Sci. Math. 115 (1991), no. 3, 301–368.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement